Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 280, NWS Fort Worth, TX

May 11, 2011Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 3:43 PM CDT for Lamar County, Texas. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 3:43 PM CDT (20:43 UTC)
Expired
May 11, 2011, 5:00 PM CDT
In force
77 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 204 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:21 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS54 KFWD 112043
SVRFWD
TXC277-112200-
/O.NEW.KFWD.SV.W.0280.110511T2043Z-110511T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 500 PM CDT

* AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 27 MILES NORTHWEST OF PARIS TO 31 MILES SOUTHWEST OF PARIS...
  AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PARIS AROUND 415 PM
  BLOSSOM AROUND 430 PM
  DEPORT AROUND 440 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3389 9532 3338 9530 3348 9560 3347 9569
      3349 9578 3346 9586 3384 9585 3386 9583
      3385 9577 3390 9575 3389 9569 3393 9561
TIME...MOT...LOC 2043Z 258DEG 34KT 3383 9593 3341 9594

$$
4 follow-up statements
413 
WWUS54 KFWD 112101
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT WED MAY 11 2011

TXC277-112200-
/O.CON.KFWD.SV.W.0280.000000T0000Z-110511T2200Z/
LAMAR TX-
401 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR LAMAR COUNTY...

AT 401 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NORTHWEST OF TOCO TO SOUTHWEST OF ROXTON...MOVING EAST AT 40 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TOCO AROUND 410 PM CDT...
  PARIS AROUND 420 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING FOR THIS AREA.

&&

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3389 9532 3338 9530 3348 9560 3347 9569
      3349 9578 3346 9586 3384 9585 3386 9583
      3385 9577 3390 9575 3389 9569 3393 9561
TIME...MOT...LOC 2101Z 258DEG 34KT 3386 9573 3344 9574

$$


DUNN
290 
WWUS54 KFWD 112123
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 PM CDT WED MAY 11 2011

TXC277-112200-
/O.CON.KFWD.SV.W.0280.000000T0000Z-110511T2200Z/
LAMAR TX-
423 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR LAMAR COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 20 MILES NORTH OF PARIS TO JUST SOUTH OF ROXTON...MOVING EAST 
AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUN VALLEY AROUND 440 PM CDT...
  BLOSSOM AROUND 445 PM CDT...
  DEPORT AROUND 500 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING FOR THIS AREA.

&&

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3389 9532 3338 9530 3348 9560 3347 9569
      3349 9578 3346 9586 3384 9585 3386 9583
      3385 9577 3390 9575 3389 9569 3393 9561
TIME...MOT...LOC 2123Z 257DEG 27KT 3391 9556 3368 9556
          3349 9564

$$


DUNN
218 
WWUS54 KFWD 112143
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT WED MAY 11 2011

TXC277-112200-
/O.CON.KFWD.SV.W.0280.000000T0000Z-110511T2200Z/
LAMAR TX-
443 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN LAMAR COUNTY...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP 
TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 
MILES NORTH OF BLOSSOM TO 5 MILES WEST OF DEPORT...MOVING EAST AT 30 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DEPORT AROUND 450 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3389 9554 3390 9551 3388 9549 3387 9539
      3389 9532 3338 9530 3348 9557 3348 9565
      3347 9569 3376 9563 3393 9561 3393 9555
TIME...MOT...LOC 2143Z 265DEG 27KT 3378 9533 3350 9539

$$
536 
WWUS54 KFWD 112156
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT WED MAY 11 2011

TXC277-112206-
/O.EXP.KFWD.SV.W.0280.000000T0000Z-110511T2200Z/
LAMAR TX-
456 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMAR COUNTY EXPIRES
AT 500 PM CDT...

AT 456 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THUNDERSTORMS ACROSS EASTERN LAMAR COUNTY THROUGH 530 
PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3389 9554 3390 9551 3388 9549 3387 9539
      3389 9532 3338 9530 3348 9557 3348 9565
      3347 9569 3376 9563 3393 9561 3393 9555
TIME...MOT...LOC 2156Z 265DEG 27KT 3379 9521 3351 9527

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:56 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 11, 12:56 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 PM CDT WED MAY 11 2011

.AVIATION...
SCATTERED THUNDERSTORMS HAVE ALREADY MOVED INTO THE METROPLEX.
THE MAIN LINE OF STRONG TO SEVERE STORMS WILL APPROACH THE
WESTERN TAF SITES...KAFW AND KFTW...BETWEEN 19-1930Z...KDFW AROUND
20Z...AND KDAL BY 21Z. THE STORMS WILL LIKELY AFFECT KACT 21-22Z.
THESE STORMS WILL HAVE THE POTENTIAL FOR HAIL AND WIND GUSTS OVER
40 KNOTS. MOST OF THE STORMS WILL MOVE EAST OF THE METROPLEX TAF
SITES BY 23Z... AND WACO AROUND 00Z. LOW CLOUDS WILL SPREAD NORTH
TONIGHT... BRINGING MVFR CEILINGS INTO THE WACO AREA BY 05Z...AND
INTO THE METROPLEX BY 06Z. THESE CEILINGS WILL HANG AROUND THROUGH
MOST OF THURSDAY MORNING...WITH VFR CONDITIONS EXPECTED AFTER
17-18Z. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
OVERNIGHT INTO THURSDAY MORNING IN THE METROPLEX AND WACO...BUT
CHANCES ARE LOW ENOUGH NOT TO MENTION AT THIS TIME.

58

&&

.UPDATE...
SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 6 PM CDT ALONG AND
WEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO BONHAM.

DRYLINE NOW EXTENDS THROUGH EASTERN PORTIONS OF AMA/LUB/MAF COUNTY
WARNING AREAS. A SECONDARY BOUNDARY IN ADVANCE OF THE DRYLINE IS
PUSHING THROUGH SJT CWA...ALONG WHICH SEVERE THUNDERSTORMS HAVE
DEVELOPED. DRY ADVECTION BEHIND THE LINE SHOULD EFFECTIVELY BULGE
THE DRYLINE EASTWARD TO NEAR WESTERN EDGE OF FWD CWA BY MID
AFTERNOON. AHEAD OF THE SEVERE CONVECTION...50-KT JET AT 850MB IS
FEEDING HIGH THETA-E AIR ABOVE THE CAP...BENEATH STEEP MID-LEVEL
LAPSE RATES. AS A RESULT...NON-SEVERE ELEVATED CONVECTION HAS
DEVELOPED IN AREAS WEST OF I-35. PERSISTENT STRATUS IS LIMITING
SURFACE HEATING...AND LARGE-SCALE LIFT IS TOO FAR REMOVED TO
EFFECTIVELY LIFT/ERODE SIZABLE CIN THIS EARLY IN THE DAY.
NONETHELESS...THE CONVECTION SHOULD STILL BE ABLE TO INGEST
SURFACE PARCELS DURING THE AFTERNOON...ALLOWING AMPLE BOUNDARY
LAYER INSTABILITY TO BE REALIZED. THE WATCH IMPLIES SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS...BUT THE TORNADO THREAT REMAINS NON-ZERO.

HAVE REDUCED HIGH TEMPERATURES SIGNIFICANTLY...OWING TO CLOUD
COVER AND ANTICIPATED PRECIPITATION. POPS HAVE ALSO BEEN INCREASED
TO LIKELY ACROSS MUCH OF CWA. UPDATED PRODUCTS ARE BEING SENT NOW.

25

&&

.PREV DISCUSSION... /ISSUED 257 AM CDT WED MAY 11 2011/
NORTH TEXAS STILL ON TRACK FOR SHOWERS AND THUNDERSTORMS TODAY AS
DRY LINE PUSHES INTO WESTERN COUNTIES AND UPPER DISTURBANCE
ROTATES AROUND THE UPPER LOW. SEVERE WEATHER IS STILL A
POSSIBILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...BUT TORNADOES ARE A LOW PROBABILITY AS WELL. TORNADO
PARAMETERS APPEAR MUCH BETTER IN OKLAHOMA/KANSAS CLOSER TO THE
UPPER LOW. STORM CHANCES CONTINUE THROUGH FRIDAY MORNING AS COLD
FRONT PUSHES INTO NORTHWESTERN THIRD OF AREA
THURSDAY...STALLS FOR A WHILE...THEN PUSHES ON THROUGH SOUTHEASTERN
COUNTIES BY FRIDAY AFTERNOON.

HAVE REMOVED POPS FOR WEEKEND AS ATMOSPHERE APPEARS TOO DRY TO
SUPPORT PRECIP. DRY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH
TUESDAY...AND GUIDANCE HAS COOLED DOWN THE WEEKEND THROUGH NEXT
TUESDAY QUITE A BIT. MY HIGH TEMPERATURES REMAIN ABOVE GUIDANCE
SINCE THIS COOL DOWN MAY BE OVERDONE RIGHT NOW...BUT THEY ARE
COOLER THAN THE PREVIOUS FORECAST. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  69  86  63  78 /  70  30  20  20   5
WACO, TX              84  72  91  64  84 /  50  30  30  20   5
PARIS, TX             82  67  82  62  76 /  60  40  30  20  10
DENTON, TX            79  66  86  59  75 /  70  30  20  20   5
MCKINNEY, TX          80  66  85  62  76 /  70  30  20  20   5
DALLAS, TX            81  70  88  63  79 /  70  30  20  20   5
TERRELL, TX           83  71  87  64  80 /  60  40  20  20   5
CORSICANA, TX         88  72  90  66  84 /  50  40  30  20  10
TEMPLE, TX            84  73  91  65  86 /  50  30  30  30  10
MINERAL WELLS, TX     84  63  89  59  78 /  70  30  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/25
Hazardous weather outlook, May 11, 3:40 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAY 11 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS...
GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST
CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS.
THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST
THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF
A SHERMAN...DALLAS...GOLDTHWAITE LINE.

In the hours before

Local storm report, May 11, 2:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND GST     COLLINSVILLE            33.57N  96.92W
05/11/2011  E58 MPH          GRAYSON            TX   TRAINED SPOTTER
Local storm report, May 11, 3:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     3 WSW DENISON           33.73N  96.60W
05/11/2011  M62 MPH          GRAYSON            TX   AWOS

            62 MPH GUST MEASURED AT SHERMAN/DENISON AIRPORT
Special weather statement, May 11, 3:07 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT WED MAY 11 2011

TXZ120-121-112030-
KAUFMAN TX-ROCKWALL TX-
307 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MESQUITE...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FATE...FORNEY...GRAYS PRAIRIE...HEATH...KAUFMAN...KEMP...
MABANK...ROCKWALL...ROYSE CITY AND TERRELL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3236 9645 3241 9643 3245 9649 3248 9651
      3250 9650 3251 9652 3253 9651 3254 9653
      3298 9652 3298 9630 3284 9630 3283 9608
      3236 9608
TIME...MOT...LOC 2007Z 273DEG 35KT 3278 9654
Special weather statement, May 11, 3:20 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT WED MAY 11 2011

TXZ105-112045-
HUNT TX-
320 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY

AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES WEST OF GREENVILLE...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
CELESTE...COMMERCE...GREENVILLE AND WOLFE CITY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF HUNT COUNTY.

LAT...LON 3300 9586 3291 9630 3335 9629 3339 9605
      3339 9601 3341 9586
TIME...MOT...LOC 2021Z 260DEG 34KT 3315 9630
Special weather statement, May 11, 3:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT WED MAY 11 2011

TXZ095-112100-
LAMAR TX-
332 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMAR COUNTY

AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 7 MILES EAST OF BONHAM...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR LAMAR COUNTY

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3389 9554 3390 9551 3388 9549 3387 9542
      3388 9533 3369 9532 3349 9585 3385 9585
      3387 9579 3385 9577 3387 9577 3391 9563
      3391 9554
TIME...MOT...LOC 2032Z 246DEG 36KT 3364 9602
Local storm report, May 11, 3:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     WHITE SETTLEMENT        32.77N  97.45W
05/11/2011                   TARRANT            TX   PUBLIC

            METAL LIGHT POLES BENT IN HALF, POWER POLES SNAPPED, AND
            1 FT DIAMETER TREE SNAPPED IN HALF. WINDS ESTIMATED NEAR
            65 MPH.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:15 PM CDTSpecial Weather StatementFWDJohnson, Tarrant30 min
May 10, 8:59 PM CDTSpecial Weather StatementFWDDenton, Tarrant61 min
May 10, 9:18 PM CDTSpecial Weather StatementFWDGrayson27 min
May 10, 9:40 PM CDTSpecial Weather StatementFWDGrayson35 min
May 10, 10:18 PM CDTSpecial Weather StatementFWDGrayson27 min
May 11, 11:08 AM CDTSpecial Weather StatementFWDEastland52 min
May 11, 11:43 AM CDTSevere Thunderstorm WarningFWDEastland62 min
May 11, 11:53 AM CDTSevere Thunderstorm WarningFWDStephens52 min
May 11, 12:10 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
May 11, 12:14 PM CDTSevere Thunderstorm WarningFWDComanche61 min
May 11, 12:17 PM CDTSpecial Weather StatementFWDJack, Young28 min
May 11, 12:22 PM CDTSevere Thunderstorm WarningFWDErath53 min
May 11, 12:28 PM CDTSevere Thunderstorm WarningFWDJack, Young62 min
May 11, 12:51 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker54 min
May 11, 12:58 PM CDTSevere Thunderstorm WarningFWDErath, Hood62 min
May 11, 12:58 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 11, 1:10 PM CDTAreal Flood AdvisoryFWDErath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more3 hr
May 11, 1:18 PM CDTSevere Thunderstorm WarningFWDComanche, Mills72 min
May 11, 1:19 PM CDTSpecial Weather StatementFWDDenton, Ellis, Johnson, Tarrant26 min
May 11, 1:25 PM CDTSevere Thunderstorm WarningFWDMontague69 min
May 11, 1:37 PM CDTSpecial Weather StatementFWDCooke, Grayson38 min
May 11, 1:37 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise68 min
May 11, 1:41 PM CDTSpecial Weather StatementFWDJohnson, Somervell34 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson76 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills69 min
May 11, 2:16 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas74 min
May 11, 2:28 PM CDTSevere Thunderstorm WarningFWDComanche, Mills32 min
May 11, 2:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
May 11, 3:05 PM CDTSevere Thunderstorm WarningFWDFannin70 min
May 11, 3:07 PM CDTSpecial Weather StatementFWDKaufman, Rockwall23 min
May 11, 3:12 PM CDTSevere Thunderstorm WarningFWDHamilton48 min
May 11, 3:20 PM CDTSpecial Weather StatementFWDHunt25 min
May 11, 3:29 PM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton, Lampasas, Mills3 hr
May 11, 3:32 PM CDTSpecial Weather StatementFWDLamar28 min
May 11, 3:57 PM CDTSpecial Weather StatementFWDBosque33 min
May 11, 4:04 PM CDTSpecial Weather StatementFWDDelta, Hopkins26 min
May 11, 4:15 PM CDTFlash Flood WarningFWDHamilton, Mills2 hr
May 11, 4:43 PM CDTSpecial Weather StatementFWDCoryell32 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas54 min
May 11, 5:23 PM CDTSevere Thunderstorm WarningFWDBell, Coryell52 min
May 11, 5:41 PM CDTFlash Flood WarningFWDBell, Coryell2 hr
May 11, 5:53 PM CDTSpecial Weather StatementFWDMcLennan37 min
May 11, 5:58 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
May 11, 6:23 PM CDTAreal Flood AdvisoryFWDEllis, Henderson, Kaufman, Navarro, Van Zandt2 hr
May 11, 6:57 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.